candidablog.com

Help!! too many VitaminShoppe pills to choose from?

Want the Latest VitaminShoppe Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on VitaminShoppe every month. We'll even give a lucky person a month supply of free vitamins.


My first question is: Help!! too many VitaminShoppe pills to choose from?.

My next question is: Hey all,.

Ive been off my 1st cycle almost 13 weeks now, I was using 500mg test enan per week..

I believe the detection period for this steroid is 3months. should I be ok to have the blood test? I'm being tested for a hereditary problem my dad has, while I'm at it. my girlfriend wants me to have a few tests to find out why I have spots.

On my arms n back. (theyve recently appeared in the past 3 weeks).

Wot you reckon fellas ?

Comments (5)

Your question was: Help!! too many VitaminShoppe pills to choose from?.

Your question was: Having a blood test.

I reckon for a first cycle 13 weeks is far to long....how long is your intended cycle??.

What is your planned PCT??.

The half life for enthanate is 14-18days that ids the half life but without a decent PCT your natural test levels will be very low or completly crashed so any blood test that includes test levels will give the Doc the impression your are on steroids...

The spots are a side effect of steroids this you should know so all you can do is come off the gear and properly clean out...

Comment #1

Thnx for reply pscarb, I dont think I explained myself very well..

I did a 12 week cycle of test enan. my last injection was on 4/8/2007, I then waited 2 weeks and then started 40mg of nolva ed for 3 weeks. I also took tribulus but started this earlier than the nolva. My last shot in test was nearly 13 weeks ago.

I didnt suffer from spots while I was on the cycle. but about 2-3 weeks ago, I started to get spots on my upper arms, back and down my sides..

So having 13 weeks OFF gear, wots the chance of detection?.

My nuts were back to norm about 4-5 weeks after the last shot.

Cheers..

Comment #2

Got you know mate.....

The size of your nuts has no indication to wether you have recovered or not because the leydig cells(hpta) make up only 10% of the whole size of your nuts......

The spots are more than likely from hormone imbalance as your natural levels are getting back to normal.....

As for the detection it is highly unlikely they will test for steroid use as this is a very expensive test but what you was using will be long gone by now......

Comment #3

Thnx pscarb, exactly what I needed to know.

Is there anything I can do to sort this possible hormone inbalance (long shot I know lol) or will tjis just settle over time.

Im thinking maybe clomid and nolva for pct would have been a better idea?.

Thnx again..

Comment #4

No mate anything you take to boost your levels now will just cause more inbalance, it should not get to bad though, PCT protocols are made over time you will not get the best one for you straight away.....

Comment #5


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories: Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.